“Fatemeh Mohammadi”
Email:

IPM Positions |
||
Non Resident Researcher (non-resident), School of Mathematics
(2010 - 2011 ) |
||
Non IPM Affiliations |
||
Assistant Professor of Ferdowsi University of Mashhad | ||
Related Papers |
1. | S. Akbari , D. Kiani, F. Mohammadi and S. Moradi (Joint with F. Rahmati) An algebraic criterion for the choosability of graphs Graphs Combin. (Accepted) [abstract] |
2. | D. Kiani, F. Mohammadi and S. Yassemi (Joint with M. Barile) Arithmetical rank of the cyclic and bicyclic graphs J. Algebra Appl. 11 (2012), #P14 [abstract] |
3. | F. Mohammadi and D. Kiani On the arithmetical rank of the edge ideals of some graphs Algebra Colloq. (Accepted) [abstract] |
4. | D. Kiani and F. Mohammadi Sequentially Cohen-Macaulay graphs of form θn1,...,nk Bull. Iranian Math. Soc. 36 (2010), 109-118 [abstract] |
[Back]
|